# SDR 20001214SH014

- Difficulty date: November 20, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2A0851
- Part serial: 0143
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM WESTFIELD GAGE CO (WESTFIELD GAGE REPAIR STATION NR WNFR711K) FOR FPI IAW IAE V2500 PROPULSION SYSTEM ENGINE MANUAL, REV 45, SECT 70-23-01, INSPECTION CHECK-01, TASK 70-23-01-230-501.  PART REJECTED AT FPI DUE TO A CRACK ON THE OUTSIDE DIAMETER.  (X)
